# SDR DALA2017110508151

- Difficulty date: November 4, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 47,183 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT +Y1162.5, BETWEEN FRAMES 67+17" TO 69+4",  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DWG D53472815.
